# SDR EIAA2006068

- Difficulty date: April 14, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 73,634 hours, 35,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2276-2299
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK AT TAECO, STRESS CORROSION CRACK AND CORROSION WERE FOUND ON RT FUSELAGE SKIN BETWEEN STA 2276 AND 2299.  DAMAGE TRIMMED OUT AND REPAIR DOUBLER INSTALLED AND CORROSION BLENDED OUT PER SRM 51-10-01, BOEING SR1D1-181882088,SRM 53-30-03, ECRA 477-51-111-1 AND FINISH PER AMM51-21
